MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; MECTACER HEAD BIOLOX DELTA DIA.32 12/14-S

MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; MECTACER HEAD BIOLOX DELTA DIA.32 12/14-S
Model Number 01.29.204
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 10/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31 october 2025.Ball heads: mectacer 01.29.204 mectacer head biolox delta dia.32 12/14-s (k112115) lot 2509730: (b)(4) items manufactured and released on 25-apr-2025.Expiration date: 09-apr-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact 01.32.3241hct flat pe hc liner d 32/d (k103721) lot 2345537: (b)(4) items manufactured and released on 12-dec-2023.Expiration date: 21-nov-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At about 1 months from the primary, the patient came in due to an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.

Brand Name
MECTACER BIOLOX DELTA FEMORAL BALL HEAD
Common Device Name
MECTACER HEAD BIOLOX DELTA DIA.32 12/14-S
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23583099
Report Number3005180920-2025-01116
Device Sequence Number9578417
Product Code LZO
UDI-Device Identifier07630030809156
UDI-Public07630030809156
Combination Product (Y/N)N
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.204
Device Lot Number2509730
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite